# SDR VNAA202502110007

- Difficulty date: January 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 601R35060
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR.  EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 690-52-31-114. REV - -
